EconPapers    
Economics at your fingertips  
 

SYSTEMATIC AND UNSYSTEMATIC RISK OF RATES OF RETURN ASSOCIATED WITH SELECTED FOREST PRODUCTS COMPANIES

James E. Hotvedt and Philip L. Tedder

Southern Journal of Agricultural Economics, 1978, vol. 10, issue 01, 4

Keywords: Resource/Energy Economics and Policy; Risk and Uncertainty (search for similar items in EconPapers)
Date: 1978
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://ageconsearch.umn.edu/record/30276/files/10010135.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:sojoae:30276

DOI: 10.22004/ag.econ.30276

Access Statistics for this article

More articles in Southern Journal of Agricultural Economics from Southern Agricultural Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2025-03-19
Handle: RePEc:ags:sojoae:30276